1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

can novorapid cause nausea

Discussion in 'Ask A Question' started by totsy, Oct 2, 2008.

  1. totsy

    totsy Type 1 · Well-Known Member

    Messages:
    3,041
    Likes Received:
    364
    Trophy Points:
    123
    i started on novorapid on monday and ever since ive felt rearlly sick and hungry,just wondered if its a virus or if anyone else has had this?
    thanx in advance :D
     
  2. jallsop

    jallsop · Active Member

    Messages:
    41
    Likes Received:
    0
    Trophy Points:
    26
    Just a thought but I tend to have nausea and really bad hunger pangs when my blood sugars are low. Have you tested yourself when you feel the nausea? It could be that if you are going lower than expected, the amount of units you use need to be adjusted slightly.

    Jackie
     
  3. totsy

    totsy Type 1 · Well-Known Member

    Messages:
    3,041
    Likes Received:
    364
    Trophy Points:
    123
    hya,
    thanks for the reply, my bloods are fine ive checked so im stumped lol, :D
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook